advertisement
Question
Posted by: Ayanda | 2010/03/01

Oratane

How long does oratane''s side effects last for?

I have an extremely itchy scaly scalp and recently started recovering from hair loss after stopping birth control meds - I don''t want to jeopardise my hair again and would appreciate any advise on how to ease this particular side effect.\


thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ayanda - The scalp itching is probably the result of dryness of the skin caused by the Oratane. This should improve fairly quickly, but using a moisturising conditioner should also help substantially

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/03/01

Hi Ayanda - The scalp itching is probably the result of dryness of the skin caused by the Oratane. This should improve fairly quickly, but using a moisturising conditioner should also help substantially

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement